# SDR SWIA2018091045038

- Difficulty date: August 18, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 22,388 hours, 23,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL, DD2 (PN: 601R318053-3) CORRODED ON UPPER FLANGE AND WEB BEHIND FITTINGS. (C-CHECK) RO: 09/07/2018. REMOVED AND INSTALLED NEW INTERCOSTAL DD2 (601R318053-3) IAW SRM.
